Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/family-pregnancy/f/pregnancy/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    2 Emergency Conraceptive Pills in 2 Weeks and an Induced Period
    avatar
    An_267448 posted:
    Hi,

    Me and my girlfriend had unprotected sex twice (Both times without ejacuation) in a period of two weeks. Both times we decided to take an emergency contraceptive pill (iPill by Cipla, taken within an hour of intercourse). One week after taking the 2nd pill, she had a 1 day period (Not spotting, normal flow) with very slight bleeding on the 2nd day. After that, it is now a month and she has not had her period.

    a) Is it safe to take two emergency contraceptive pills within 2 weeks?
    b) Is there anything to worry about?

    P.S. - 2nd time the pill was taken right after her period ended.
     
    avatar
    tlkittycat1968 responded:
    Taking two doses of emergency contraception that close to each other had probably royally messed up her hormones which in turn will mess up the timing of her period.

    EC is not meant to be taken regularly. If you are going to be having sex, she should get on birth control or at least use a condom each and every time.
    Proud mommy to PJ (8)


    Spotlight: Member Stories

    I need advice please i feel like im going insane..I havent had a period since july 20 its now sept i took a hpt it came out negitive..i have been extr...More

    Helpful Tips

    hello
    was wondering if someone could give me advice about what i should do. i quit taking birthcontrol pills 4months ago and i havent had my ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.